# SDR ARWR960947

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Inb Slot Otb Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT WING UPPER SURFACE INBOARD SLOT, OUTBOARD TRAILING EDGE, HAS TEMPORARY REPAIR.  REMOVED TEMPORARY REPAIR, FABRICATED AND INSTALLED NEW REPAIR IAW DER NR 950082-1046.  TREATED AND PRIMED IAW SRM 51-1-8.  (X)
